# SDR 2002F00505

- Difficulty date: May 12, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 2,149 hours, 866 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,158 hours, 869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 926, ON DESCENT IN V NAV, AUTO THROTTLES ON, THE RIGHT ENGINE SURGES BETWEEN 1.43 TO 1.33 EPR.  ALL OTHER ENGINE PARAMETERS SURGE AS WELL.  MAINTENANCE PERFORMED TEST 3 IP/HP AIRFLOW TEST IN ACCORDANCE WITH MM 71-00-00, PAGE 521.  NO DEFECTS NOTED.
